# SDR AUS20011167

- Difficulty date: November 6, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 13125
- Condition: Fod
- Location: Nr 4 Engine
- Part time: 46,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 ENGINE FIRST STAGE HP COMPRESSOR DAMAGED BY FOD. FOUND DURING BOROSCOPE INSPECTION FOLLOWING INFLIGHT SHUTDOWN.
